# SDR BJNA040101

- Difficulty date: January 7, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Will Not Test
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERNAL EMERGENCY EXIT LIGHTS WILL NOT TEST.  REPLACED BATTERY PACK PER AMM 33-51-31.  (M)
